# SDR FDEA201006091917

- Difficulty date: June 9, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 50,726 hours, 31,227 cycles
- Engine: Pwa JT8D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545737
- Condition: Corroded
- Location: Bs 600 S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN SKIN BS 600, STR 28L.  CUTOUT DAMAGED AREA APPROX DIM: 2.5" X 1" AND FABRICATED REPAIR DOUBLER FROM 2024T3 .100 APPROX DIM: 8 3/4" X 12 5/8".  INSTALLED REPAIR DOUBLE AT BS 600 STR 28L IAW SRM 53-30-3 FIG 1, SRM 51-30-2, SRM 51-10-2, & SRM 51-10-6.
